# SDR SWAA2024022948056

- Difficulty date: February 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294 Rbl54-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOC. BS 294.5 BTW RBL 54 TO RBL 60 AND WL 208.1 AT PASSENGER CABIN 2024-77397<[01] REPLACED WEB LOC. BS 294.5 BTW RBL 54 TO RBL 60 AND WL 208.1 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 STEP 9 AND DWG 141A8310 REV:B AND DWG 140A9810 REV:- SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED  RII
